# SDR 2007UALA03524

- Difficulty date: August 31, 2007
- Submitted: September 7, 2007
- Operation: Air carrier
- Aircraft: N379UA
- Make and model: Boeing 737322
- Aircraft serial: 24654
- Aircraft time: 49,556 hours, 34,120 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEV SN 085, UPPER SURFACE HAS AREA OF POTTED PUNCTURE 29 INCHES FROM O/B EDGE AND 4 INCHES FROM T/E.
